Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Buchsbaum Stanley-Reisner rings with minimal multiplicity


Authors: Naoki Terai and Ken-ichi Yoshida
Journal: Proc. Amer. Math. Soc. 134 (2006), 55-65
MSC (2000): Primary 13F55; Secondary 13D02
Published electronically: August 15, 2005
MathSciNet review: 2170543
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study Buchsbaum Stanley-Reisner rings with linear free resolution. We introduce the notion of Buchsbaum Stanley-Reisner rings with minimal multiplicity of initial degree $q$, which extends the notion of Buchsbaum rings with minimal multiplicity defined by Goto. As an application, we give many examples of non-Cohen-Macaulay Buchsbaum Stanley-Reisner rings with linear resolution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13F55, 13D02

Retrieve articles in all journals with MSC (2000): 13F55, 13D02


Additional Information

Naoki Terai
Affiliation: Department of Mathematics, Faculty of Culture and Education, Saga University, Saga 840–8502, Japan
Email: terai@cc.saga-u.ac.jp

Ken-ichi Yoshida
Affiliation: Graduate School of Mathematics, Nagoya University, Nagoya 464–8602, Japan
Email: yoshida@math.nagoya-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08176-1
PII: S 0002-9939(05)08176-1
Keywords: Stanley--Reisner ring, Buchsbaum ring, regularity, linear resolution, Alexander duality, minimal multiplicity
Received by editor(s): August 28, 2004
Published electronically: August 15, 2005
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.